# SDR ASAA0110330

- Difficulty date: June 8, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65518957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND LT MLG WW CUTOUT AT BS 663-727, WATERLINE 150 CORRODED.  REPAIRED PER SRM.  (M)
